Approximation Splines
Mathematica balkanica, Tome 3 (1989) no. 1, p. 106
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_1_a10,
author = {Bl. Sendov},
title = {Approximation {Splines}},
journal = {Mathematica balkanica},
pages = {106},
year = {1989},
volume = {3},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a10/}
}
Bl. Sendov. Approximation Splines. Mathematica balkanica, Tome 3 (1989) no. 1, p. 106. http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a10/